MathSciNet Relay Station
MathSciNet bibliographic data
MR36872 (12,176e) 41.1X
Geronimus, Ya. L. Polynomials orthogonal on a circle and their applications. (Russian) Zapiski Naučno-Issled. Inst. Mat. Meh. Harʹkov. Mat. Obšč. (4) 19, (1948). 35–120.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement